# SDR AALA201903159021

- Difficulty date: February 7, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 11,977 hours, 4,749 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Flap
- Part number: 113A210071
- Condition: Faulty
- Location: Nr 2 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A MINOR VIBRATION WAS NOTED,  LIKE A TIRE OUT OF BALANCE.  AFTER RETRACTING THE LANDING GEAR, THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED AND THE NR 2 MAIN LANDING GEAR SEPERATED.  THE -A- HYDRAULICS QUANTITY WAS AT 42 AND DECREASING.  AN EMERGENCY WAS DECLARED,  RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE INBD LEFT MID AND AFT FLAP IAW AMM 27-51-11, AND AMM 27-51-12.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
